Fixed point theorems in new multiplicative metric spaces

Authors

  • Maher Berzig Université de Tunis, École Nationale Supérieure d’Ingénieurs de Tunis, Département de Mathématiques, 1008 Tunis, Tunisie

Keywords:

multiplicative metric space, fixed point theorem

Abstract

We introduce new concepts of triangular and rectangular multiplicative metric spaces, and establish fixed-point theorems in such spaces. Then, we derive Kannan-type fixed-point theorems in triangular and rectangular multiplicative metric spaces.

References

[1] R.P. Agarwal, E. Karapınar and B. Samet, An essential remark on fixed point results on multiplicative metric spaces, Fixed Point theory Appl. 2016 (2016), 1–3.

[2] A.E. Bashirov, E.M. Kurpınar and A. ¨Ozyapıcı, Multiplicative calculus and its applications, J. Math. Anal. Appl. 337 (2008), 36–48.

[3] A. Branciari, A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces, Publ. Math. Debrecen, 57 (2000), 31–37.

[4] T. Doˇsenovi´c and S. Radenovi´c, Some critical remarks on the paper: An essential remark on fixed point results on multiplicative metric spaces, J. Adv. Math. Stud. 10 (2017), 20–24.

[5] R. Kannan, Some results on fixed points, Bull. Calcutta Math. Soc. 60 (1968), 71–76.

Downloads

Published

2024-06-18

Issue

Section

Articles